The reduction principle for a singularly perturbed system
Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1390-1394
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_8_a2,
author = {Ya. S. Baris},
title = {The reduction principle for a singularly perturbed system},
journal = {Differencialʹnye uravneni\^a},
pages = {1390--1394},
year = {1979},
volume = {15},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_8_a2/}
}
Ya. S. Baris. The reduction principle for a singularly perturbed system. Differencialʹnye uravneniâ, Tome 15 (1979) no. 8, pp. 1390-1394. http://geodesic.mathdoc.fr/item/DE_1979_15_8_a2/